Translator Disclaimer
May 2020 Bounds on Homological Invariants of VI-Modules
Wee Liang Gan, Liping Li
Michigan Math. J. 69(2): 273-284 (May 2020). DOI: 10.1307/mmj/1574326878

Abstract

We give bounds for various homological invariants (including Castelnuovo–Mumford regularity, degrees of local cohomology, and injective dimension) of finitely generated VI-modules in the nondescribing characteristic case. It turns out that the formulas of these bounds for VI-modules are the same as the formulas of corresponding bounds for FI-modules.

Citation

Download Citation

Wee Liang Gan. Liping Li. "Bounds on Homological Invariants of VI-Modules." Michigan Math. J. 69 (2) 273 - 284, May 2020. https://doi.org/10.1307/mmj/1574326878

Information

Received: 16 April 2018; Revised: 22 April 2019; Published: May 2020
First available in Project Euclid: 21 November 2019

zbMATH: 07244372
MathSciNet: MR4104373
Digital Object Identifier: 10.1307/mmj/1574326878

Subjects:
Primary: 16E05, 16E10, 16E30, 16G99, 18G15, 18G20

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • May 2020
Back to Top